Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19556
Title: LOW-ORDER H-INFINITY SUBOPTIMAL CONTROLLERS
Authors: CHOI, BW
GU, DW
POSTLETHWAITE, I
First Published: 1-Jul-1994
Publisher: IEE-INST ELEC ENG
Citation: IEE PROCEEDINGS-CONTROL THEORY AND APPLICATIONS, 1994, 141 (4), pp. 243-248
DOI Link: 10.1049/ip-cta:19941223
ISSN: 1350-2379
Links: http://hdl.handle.net/2381/19556
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.